# SDR SWAA051362

- Difficulty date: May 9, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 53,273 hours, 43,615 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6545871
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND R1 DOOR AFT FRAME CRACKED AT NR 4 STOP FITTING.  REMOVED AND REPLACED DOOR PER MM.
